# SDR DALA2023082106769

- Difficulty date: August 16, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 73,909 hours, 29,396 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2920916) FWD WET AREA FLOOR BEAM STA 344 LBL44 - RBL 12 HAS UPPER SURFACE CORROSION AND GOUGES. REPAIRED FLOOR BEAM IAW ER/A 610640-14.
